# SDR UALA2012121207200

- Difficulty date: December 11, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 46,070 hours, 18,836 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV 'A' SMOKE DETECTOR - SMOKE CREW COMMENTS:  SMOKE LAV DET FAULT UPPER ECAM.  REPLACED FWD LAV SMOKE DETECTOR.  CHECKS GOOD.
